# SDR 2011FA0000571

- Difficulty date: September 4, 2011
- Submitted: September 4, 2011
- Operation: General aviation
- Aircraft: N1901Z
- Make and model: Cessna 150C
- Aircraft serial: 15059701
- Aircraft time: 6,785 hours, 1,000 cycles
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 5540 · Rudder Structure
- Part: Bellcrank
- Condition: Loose
- Location: Rudder
- Part time: 1,762 hours, 1,000 cycles
- Component: Rudder, Cessna
- Component part number: 04310012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAVING REMOVED THE RUDDER FOR AN UNRELATED ISSUE, IT WAS FOUND THAT THE BELLCRANK WAS LOOSE. FURTHER EXAMINATION REVEALED THAT ALL THE RIVETS SUPPORTING THE BELLCRANK AND ADJACENT STRUCTURES WERE LOOSE IN THEIR RESPECTIVE MOUNTING HOLES.  THE BOTTOM OF THE RUDDER SPAR, PN 0431001-16 WAS CRACKED IN 2 PLACES.  LIKEWISE, THE BOTTOM RIB, PN 0431001-17 WAS ALSO CRACKED.  EVIDENCE SUGGESTS THAT THE RUDDER INSTALLED IS NOT ORIGINAL.
